# SDR SWAA2025120127298

- Difficulty date: October 22, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 56,447 hours, 30,369 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ATTACH ANGLE UNDER SHIELD HAS MULTIPLE AREAS UNDER NUT PLATES BS 767 TO 787, RBL 21, WL 156.   CORROSION ON AFT CARGO BAY ATTACH ANGLE UNDER SHIELD FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.  REMOVED, REPLACED, AND INSTALLED A NEW AFT CARGO BAY ATTACH ANGLE IAW SRM 51-10-02, SRM 51-40-05-0G-0, SRM 51-40-02-0G-0, AND DWG 146A8123 REV -.
